# SDR ASAA2016122019108

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 35,286 hours, 10,310 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 78424000
- Condition: Contaminated
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 IDG DPI TRIPPED.  ACFT GROUNDED.  COMPLETED NR 2 IDG DPI INSPECTION IAW AMM 12-13-21. REMOVED AND REPLACED THE NR 2 IDG FILTERS IAW AMM 12-22-41. LEAK CHECKED OK.
